advertisement
Question
Posted by: Anon | 2010/02/10

Aterax

HI Doc

My physchiatrist prescribed me Aterax to help me sleep at night. And it really works well. THe problem is that I am extremely tired during the day. Do you think this could be as a result of the Aterax? I also take Cipralex, which I take in the morning.

Please could you advise me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I'm not at all surprized. Aterax is an extremely old drug, originally aimed for other uses, but EXTREMELY sedative. I think it highly likely that your day-time tiredness is due to the Aterax. There are more modern and safer night sedatives one can use instead, like Stilnox and generics, designed to wear off well before morning and to avoid that hangover effect.
But Aterax is peculiarly popular in South Africa

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Maria | 2010/02/11

The upside of Aterax is that it really helps if you have hayfever!

Reply to Maria
Posted by: cybershrink | 2010/02/10

I'm not at all surprized. Aterax is an extremely old drug, originally aimed for other uses, but EXTREMELY sedative. I think it highly likely that your day-time tiredness is due to the Aterax. There are more modern and safer night sedatives one can use instead, like Stilnox and generics, designed to wear off well before morning and to avoid that hangover effect.
But Aterax is peculiarly popular in South Africa

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement